# SDR 99ZZZX2924

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2129B
- Make and model: Luscom 8F
- Aircraft serial: 6556
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1156
- Condition: Cracked
- Location: Fuselage
- Part time: 2,772 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, FOUND MAIN BULKHEAD P/N 1156 CRACKED IN THE WING STRUT AREA.  CAUSE UNKNOWN.
